# SDR 2007FA0000145

- Difficulty date: February 15, 2007
- Submitted: February 15, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,496 hours
- Engine: Pwa PT6A41
- Engine time: 6,162 hours, 5,907 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 02R3022406
- Part serial: A5223
- Condition: Cracked
- Location: Lt Engine
- Part time: 6,162 hours, 5,907 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SCHEDULED MAINTENANCE, REMOVED LT ENGINE EXHAUST STACKS TO FACILITATE INSPECTING THE EXHAUST DUCT.  FOUND A 14 INCH CRACK FOLLOWING THE CIRCUMFERENCE OF THE SKI SLOPE WITH A 3 INCHES CRACK PROPAGATING LONGITUDELY AT THE 10 O'CLOCK POSITION FROM THE 14 INCHES CRACK. EXHAUST DUCT HAD PWA SB 3380 COMPLIED WITH 731 HOURS EARLIER. BECAUSE OF THE REMAINING ENGINE TIME, IT WILL BE PULLED FOR OVERHAUL.
